MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY

ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY
Model Number 45811
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a bio-stable 4f sl-55cm catheter kit valved.It was reported that approximately 4 weeks post placement, the picc was removed and replaced due to a hub crack.The patient did not experience any harm as a result of this incident.

Brand Name
BIOFLO
Common Device Name
BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
ashleigh ashleigh garcia
50 main street
suite 1000
white plains, NY 10606
8134543296
MDR Report Key24322660
Report Number1319211-2026-00029
Device Sequence Number21213276
Product Code LJS
UDI-Device IdentifierH965458110
UDI-PublicH965458110
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45811
Device Lot Number5845364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown